Learning That Mild Reactions Are Common in Up Dosing

We were able to up dose yesterday in spite of the fact that Caleb seems to be fighting off an infection of some sort. He is acting fine (although slightly more emotional) but has a couple large swollen lymph nodes about the size of medium grapes in his neck and behind his ear.

They don't seem to be bothering him for the most part, but I wasn't sure if we could up dose on our normal day. Thankfully, no other symptoms showed up so we headed to the doctor Tuesday morning.

He is currently taking 2 ml of 1025 micrograms twice daily. I also realized last week that all along he had been having mild reactions to initial dosing. I finally realized that his watery eyes within an hour or so of dosing was his body responding to the peanut protein.

I did not give him Benadryl any of these times (mostly because I didn't realize the correlation at first!). I mentioned it to his doctor and he said that it is typical to have mild reactions such as watery eyes, bright red cheeks or bright red ears the first 1-3 days of up dosing. So, now we know!

I am so thankful for the opportunity to pursue Oral Immunotherapy for our son. I know the journey may not be easy, but we feel it will be worth it when he passes his peanut challenge Lord-willing! Thank you to all who are praying for him as he works through this program.

Thanks so much for visiting Purposeful Homemaking. I'd love for you to stay connected through the following social medias such as Facebook, Twitter, Google+ and Pinterest. Don't forget to sign up for emails on my right sidebar so you don't miss anything!

No comments:

Related Posts Plugin for WordPress, Blogger...